I have been on the pill (loestrin 24 fe) for about 4 months. i was still break through bleeding a little on the 4th month, so my doctor prescribed me to a higher dosed one call femcon. i started that 2 weeks ago. i had my period when i switched to femcon cause i was on my nothing pills for loestrin. well 2 weeks later im bleeding really bad and im on the white pills. i dont understand why either. it it because im stressed or is it because i have switched to a higher dosed pill? some information would help! thank you!!
It is probably breakthrough bleeding again. Speak to your doctor and remember to take an iron supplement while bleeding heavy (but do not overdose on iron).
Stress does not make you bleed. It normally delays your bleeding. It is your body's self defense mechanism. While you are under stress and you need your health and energy, it will not bleed, to give you a chance to deal with whatever is bothering you,